MathSciNet Relay Station
MathSciNet bibliographic data
MR2146199 (2006b:46087) 46L52 (46L10)
Le Gac, Barthélemy; Móricz, Ferenc The classical monotone convergence theorem of Beppo Levi fails in noncommutative $L\sb 2$-spaces. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2559–2567 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement